MAUDE Adverse Event Report: INMODE LTD. INMODE RF SYSTEM (BRAND NAME IGNITE RF) WITH BODYTITE HANDPIECE; GEI

INMODE LTD. INMODE RF SYSTEM (BRAND NAME IGNITE RF) WITH BODYTITE HANDPIECE; GEI
Model Number AG613237A
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Codes Scar Tissue (2060); Partial thickness (Second Degree) Burn (2694)
Date of Event 10/22/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Doctor reported of a hypertrophic scar on posterior arm of a female patient treated with bodytite following second degree burn, that has healed.According to the doctor, the scar is being treated with steroid injections.Since the incident occured during initial device training, inmode trainer confirmed proper functioning of the device and therefore no technical inspection was ordered.The burn was attributed to a user error: insufficient gel amounts prevented efficient gliding of the handpiece and made the user stay longer on the same spot while pulsing, resulting in thermal damage.The incident and how to prevent it was discussed with the doctor on spot.Inmode continues to monitor patient's recovery.
 
Event or Problem Description
Female patient presenting with a hypertrophic scar following partial thickness burn on the arm following bodytite procedure.

Brand Name
INMODE RF SYSTEM (BRAND NAME IGNITE RF) WITH BODYTITE HANDPIECE
Common Device Name
GEI
Manufacturer (Section D)
INMODE LTD.
tavor building (pob 533)
shaar yokneam
yokneam northern, north 20692 06
IS  2069206
Manufacturer (Section G)
INMODE LTD.
tavor building (pob 533)
shaar yokneam
yokneam northern, north 20692 06
IS   2069206
Manufacturer Contact
lina korsensky
tavor building (pob 533)
shaar yokneam
yokneam northern, north 20692-06
IS   2069206
MDR Report Key24659897
Report Number3010511300-2026-00945
Device Sequence Number17413204
Product Code GEI
UDI-Device Identifier07290019863250
UDI-Public07290019863250
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K240780
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Physician
Remedial Action Notification,Patient Monitoring
Type of Report Initial
Report Date (Section B) 03/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberAG613237A
Device Catalogue NumberAG613237A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/21/2026
Initial Report FDA Received Date03/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/28/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age23 YR
Patient SexFemale
Patient RaceWhite